# SDR 2004FA0000218

- Difficulty date: February 1, 2004
- Submitted: February 24, 2004
- Operation: General aviation
- Make and model: Piper PA-24-180
- Propeller: Mcauly C3D36C41582
- System (JASC): 6110 · Propeller Assembly
- Part: Piston
- Part number: C4784
- Condition: Seized
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PISTON SEIZED IN HIGH PITCH POSITION TO PISTON ROD TUBE (HAD TO BE REMOVED AND PRESSED OUT OF PISTON PROP) WOULD NOT CYCLE ON AIRCRAFT.  PISTON TUBE AND PISTON SENT TO MFG TECH REP.  SUSPECT THAT PROP GOV WORN PARTS ALLOWED METAL INTO PROP AND SEIZED PISTON TUBE.  MARKED AND GROOVED PARTS.
